Drug interactions between cisapride and clarithromycin
Interactions between your drugs
clarithromycin ↔ cisapride
Applies to:clarithromycin and cisapride
Using cisapride together with clarithromycin is not recommended. Combining these medications may significantly increase the blood levels and effects of cisapride. High blood levels of cisapride can occasionally cause an irregular heart rhythm that may be serious. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, or fast or pounding heartbeats during treatment with cisapride. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor. **Cisapride (Propulsid) is no longer marketed in the United States. You should only be taking cisapride if you are obtaining the medication from your doctor though a Limited Access Program developed jointly by the manufacturer and the FDA.**
Drug and food interactions
Applies to: cisapride
Cisapride is no longer on the market in the US. Do not take cisapride with any other medication, food, or beverage. **Cisapride (Propulsid) is no longer marketed in the United States. You should only be taking cisapride if you are obtaining the medication from your doctor though a Limited Access Program developed jointly by the manufacturer and the FDA.**
Applies to: clarithromycin
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.